05-10-2018, 12:04 PM   #1
Greenbutterfly
 
Join Date: May 2018
Mercaptopurine

I started mercaptopurine a little over two weeks ago. Blood test came back as liver ok but last three nights now been having extreme gas both burping and farting - after about an hour of this I am vomiting bile and dry heaves . Anyone know if this is normal ?
05-10-2018, 02:40 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I would contact your doctor asap. Let us know how you are.
05-10-2018, 10:00 PM   #3
Lynda Lynda
Senior Member
 
Join Date: Feb 2018
Location: Arizona
I will be starting the 6mp pill soon.
I will see what happens for me I guess.
Are you taking the 6mp pill with another medication ? Mine will be accompanied by Humira injections.
Take Care. 🌷
05-11-2018, 12:09 PM   #4
Jabee
Senior Member
 
Jabee's Avatar
 
Join Date: Oct 2016
Location: Massachusetts

My Support Groups:
Some people develop pancreatitis from Mercaptopurine and Azathioprine; are you experiencing any abdominal pain? I would let your GI know what’s going on. They might want to check your pancreatic enzyme levels. Hope you feel better soon.
05-23-2018, 04:13 PM   #5
Lynda Lynda
Senior Member
 
Join Date: Feb 2018
Location: Arizona
Been taking 6mp pill 12days now. So far so good.
Reply

Thread Tools


All times are GMT -5. The time now is 02:32 PM.
Copyright 2006-2017 Crohnsforum.com